Reply To: After school activities a struggle after meds wear off – please help

Home Welcome to the ADDitude Forums For Parents After school activities a struggle after meds wear off – please help Reply To: After school activities a struggle after meds wear off – please help

#99367
ddt1981
Participant

Thank you! We have switched to concerta 32 mg for almost a month now. I am seeing that he is much more even, not as hyper as he was on the generic. however, the teacher is reporting that he is more distracted this year. Groggy in the morning, hard to get going. hyper in the afternoon with less focus. He is allergic to vyvanse. We have a doctors appointment tomorrow, I’m very nervous. Hoping there may be another med out there that would work better for him… but it seems like its either methylphenidate or the vyvanse? He also told me that we couldn’t supplement the 27 mg methylphenidate, we would have to change it altogether. can methylphenidate be supplemented with a different med? He did better at school with the generic methylphenidate 27 mg it just wore off right after school, made everything else hard after school and hard for him to enjoy.